Alert archive / Mississippi / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 235, NWS Memphis, TN

April 25, 2011Coahoma County, Tunica County, Mississippi; Phillips County, Arkansas

NWS Memphis, TN issued this severe thunderstorm warning at Apr 25, 2011, 9:44 PM CDT for Coahoma County, Tunica County, Mississippi; Phillips County, Arkansas. It was in force for 61 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 9:44 PM CDT (02:44 UTC)
Expired
Apr 25, 2011, 10:45 PM CDT
In force
61 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Phillips County, AR, Coahoma County, MS, Tunica County, MS

The radar

The Memphis radar (KNQA), 130 km from the middle of the area, began a volume at 02:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 10:08 PM CDTTSTM WND DMGDundee, MSTREES AND POWER LINES DOWN IN DUNDEE AND TUNICA.
Apr 25, 10:15 PM CDTTSTM WND DMG2 N Dundee, MSONE HOUSE DESTROYED, THREE WITH MAJOR DAMAGE IN MALD COMMUNITY 2-3 NORTH OF DUNDEE.
Apr 25, 10:20 PM CDTHAIL 0.752 S Tunica, MSHAIL DIME SIZE AT HWY 61 AND CHURCH ROAD.
Apr 25, 10:20 PM CDTHAIL 0.75Clarksdale, MS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 4:50 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.7 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1507 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 388 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1507 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
388 m²/s²
0-3 km storm-relative helicity
511 m²/s²
Significant tornado parameter
4.0
Supercell composite
19.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

596 
WUUS54 KMEG 260244
SVRMEG
ARC107-MSC027-143-260345-
/O.NEW.KMEG.SV.W.0235.110426T0244Z-110426T0345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
944 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PHILLIPS COUNTY IN EASTERN ARKANSAS...
  COAHOMA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 1045 PM CDT

* AT 944 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED
  ALONG A LINE EXTENDING FROM 7 MILES NORTH OF MARVELL TO WATKINS
  CORNER TO WHITE RIVER NATIONAL WILDLIFE REFUGE...OR ALONG A LINE
  EXTENDING FROM 7 MILES NORTH OF MARVELL TO 10 MILES SOUTHWEST OF
  MARVELL TO WHITE RIVER NATIONAL WILDLIFE REFUGE...AND MOVING EAST
  AT 45 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRUMROD...
  ELAINE...HELENA...LEXA...MARVELL...WATKINS CORNER...WEST HELENA...
  CLARKSDALE...DUBBS...DUBLIN...DUNDEE...FRIARS POINT...JONESTOWN AND
  KINGS.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEAVERDAM LAKE...DESOTO
  LAKE...FLOWER LAKE...HORSESHOE LAKE...MOON LAKE AND OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

.THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS
ARKANSAS. THIS IS AN EXTREMELY DANGEROUS SITUATION.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!

&&

LAT...LON 3415 9108 3434 9105 3435 9100 3447 9100
      3448 9105 3464 9105 3465 9055 3464 9051
      3466 9048 3469 9024 3452 9027 3452 9030
      3443 9030 3443 9040 3427 9040 3426 9045
      3398 9047 3398 9065 3412 9067 3412 9110
TIME...MOT...LOC 0244Z 267DEG 37KT 3465 9085 3442 9095
          3420 9105

$$
2 follow-up statements
607 
WWUS54 KMEG 260300
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1000 PM CDT MON APR 25 2011

ARC107-MSC027-143-260345-
/O.CON.KMEG.SV.W.0235.000000T0000Z-110426T0345Z/
PHILLIPS AR-TUNICA MS-COAHOMA MS-
1000 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR COAHOMA...SOUTHERN TUNICA AND PHILLIPS COUNTIES...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM ST FRANCIS NATIONAL PARK TO LAKE
VIEW TO MELLWOOD...OR ALONG A LINE EXTENDING FROM ST FRANCIS NATIONAL
PARK TO 9 MILES NORTHEAST OF ELAINE TO 7 MILES SOUTHWEST OF ELAINE...
MOVING EAST AT 45 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRUMROD...
ELAINE...HELENA...LAKE VIEW...LEXA...WEST HELENA...BOBO...
CLARKSDALE...COAHOMA...DUBBS...DUBLIN...DUNDEE...FRIARS POINT AND
JONESTOWN.

 THIS WARNING ALSO INCLUDES AREAS NEAR BEAVERDAM LAKE...DESOTO
  LAKE...FLOWER LAKE...HORSESHOE LAKE...MOON LAKE AND OLD TOWN LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3434 9105 3435 9100 3464 9083 3465 9055
      3464 9051 3466 9048 3469 9024 3452 9027
      3452 9030 3443 9030 3443 9040 3427 9040
      3426 9045 3398 9047 3398 9065 3412 9067
      3412 9109
TIME...MOT...LOC 0300Z 271DEG 40KT 3463 9057 3441 9068
          3422 9084

$$
992 
WWUS54 KMEG 260329
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1029 PM CDT MON APR 25 2011

ARC107-MSC027-143-260345-
/O.CON.KMEG.SV.W.0235.000000T0000Z-110426T0345Z/
PHILLIPS AR-TUNICA MS-COAHOMA MS-
1029 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR COAHOMA...SOUTH CENTRAL TUNICA AND SOUTHWESTERN PHILLIPS
COUNTIES...

AT 1029 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A LINE OF SEVERE
THUNDERSTORMS PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM 11 MILES EAST OF DUBBS TO TIBBS TO RENA LARA...OR ALONG A LINE
EXTENDING FROM 12 MILES WEST OF SENATOBIA TO 20 MILES SOUTHEAST OF
HELENA TO 12 MILES NORTH OF SHELBY...MOVING EAST AT 50 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CRUMROD...
BOBO...CLARKSDALE...COAHOMA...DUBBS...DUBLIN...JONESTOWN...KINGS...
LULA...LYON...SHERARD...FERGUSON...TIBBS AND GERLACH MILL.

 THIS WARNING ALSO INCLUDES AREAS NEAR DESOTO LAKE AND MOON LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A STORM SHELTER OR SMALL INTERIOR ROOM.

&&

LAT...LON 3433 9062 3457 9037 3456 9026 3452 9027
      3452 9030 3443 9030 3443 9040 3427 9040
      3427 9044 3423 9046 3398 9047 3398 9065
      3412 9067 3412 9107
TIME...MOT...LOC 0329Z 272DEG 42KT 3461 9014 3439 9025
          3413 9074

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 6:36 PM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Apr 25, 6:36 PM CDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
636 PM CDT MON APR 25 2011

.UPDATE...
UPDATED FOR AVIATION.

&&

.PREV DISCUSSION... /ISSUED 416 PM CDT MON APR 25 2011/

DISCUSSION...
..SIGNIFICANT SEVERE WEATHER OUTBREAK / EXTENDED FLOODING EVENT
ABOUT TO UNFOLD ACROSS THE MIDSOUTH...

GOES IR IMAGERY SHOWED A NEGATIVELY TILTED UPPER LEVEL TROF
DIGGING INTO THE SOUTHERN PLAINS AT MIDAFTERNOON. NUMEROUS
CLUSTERS OF SEVERE STORMS HAVE FORMED AHEAD OF THIS FEATURE...
INTO TWO LINEAR CLUSTERS. EXPECT THE TWO LINEAR CLUSTERS TO
CONSOLIDATE INTO A SOLID QLCS BY THE TIME IT ENTERS EASTERN AR
EARLY THIS EVENING. HAVE DECIDED TO INCLUDE LAWRENCE AND RANDOLPH
INTO TORNADO WATCH 205... BASED ON PROXIMITY TO THE LEADING
CLUSTER OF STORMS.

SIMILAR TO TODAY...EXPECT POST SQUALL LINE COLD OUTFLOW POOL TO
PREVAIL OVER MUCH OF THE MIDSOUTH TUESDAY MORNING. THIS AIRMASS
SHOULD QUICKLY MODIFY... WITH A WARM FRONT LIKELY LIFTING INTO THE
TO THE I40 CORRIDOR BY NOON... AND THROUGH MOST OF THE MIDSOUTH
DURING TUESDAY AFTERNOON. NAM SUGGESTS SCATTERED TO NUMEROUS
STORMS ALONG THE FRONT... REPRESENTING AN AFTERNOON SEVERE THREAT.
NAM SOUNDINGS SHOW MODERATE HELICITY...BUT EXPECT ENHANCED
HELICITY NEAR THE WARM FRONT.

ENVIRONMENTAL HELICITY IMPROVES MARKEDLY BY TUESDAY EVENING AND
OVERNIGHT WEDNESDAY MORNING. 18Z NAM IS A LITTLE FURTHER NORTH
WITH A SURFACE TRIPLE POINT... TAKING IT THROUGH NORTHEAST AR.
THIS SOLUTION WOULD REPRESENT AN ENHANCED TORNADO THREAT FOR
EASTERN ARKANSAS AND EVEN THE MEMPHIS METRO WEDNESDAY MORNING.
ECMWF CONCURS... BUT IT SHOULD BE NOTED THAT THE 12Z GFS IS
CONSIDERABLY FASTER THAN EITHER MODEL. GIVEN THE NEAR CONCURRENT
NAM/ECMWF SOLUTIONS...HAVE STUCK WITH A MORE WESTERLY SOLUTION TO THE
MODERATE RISK WEDNESDAY MORNING...INCLUDING THE MEMPHIS METRO.

EXPECT A STRONGLY FORCED SQUALL LINE TO FORM WEDNESDAY AFTERNOON...
LIFTING EAST AHEAD OF A SHARP MIDLEVEL TROF. WIDESPREAD DAMAGING
WINDS... QLCS TORNADOES WILL BE POSSIBLE.

OVERALL... FEW CHANGES FROM EARLIER FORECASTS. FLASH FLOOD THREAT
REMAINS SIGNIFICANT AND POTENTIALLY LIFE THREATENING...PARTICULARLY
OVER AREAS SUCH AS FAR NORTHEAST AR THAT HAVE ALREADY RECEIVED UP
TO 8 INCHES OF RAIN. SOME OF THE HEAVIEST RAIN ACROSS THE MIDSOUTH
WILL LIKELY FALL TONIGHT AND AGAIN TUESDAY NIGHT.

QUIETER WEATHER FOR THE LATTER HALF OF THE WEEK. EXPECT A COLD
FRONTAL PASSAGE ON OR ABOUT SUNDAY BASED ON GFS/ECMWF SOLUTIONS.
RIVER FLOODING WILL CONTINUE.

PWB

&&

.AVIATION...
00Z TAFS

LARGE CONVECTIVE CLUSTERS OVER AR WILL LIKELY FORM INTO A
CONSOLIDATED LINE OF TSRA OVER THE NEXT SEVERAL HOURS. LATEST HRRR
MODEL RUNS SUGGEST CONVECTIVE LINE WILL NOT MAKE INTO MEM UNTIL
04Z OR 05Z. THIS TIMING MAY NEED TO BE MOVED FORWARD AN HOUR IF
A CONVECTIVE BOW BECOMES DOMINATE OVER SOUTHERN AR.

PWB

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  68  81  67  75 / 100  60  90 100
MKL  65  80  67  75 / 100  70  90 100
JBR  62  78  60  70 / 100  60  90  90
TUP  66  84  71  76 /  80  60  80 100

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CLAY-GREENE-
     LAWRENCE-RANDOLPH.

     FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CRAIGHEAD-
     CRITTENDEN-CROSS-LEE AR-MISSISSIPPI-PHILLIPS-POINSETT-ST.
     FRANCIS.

MO...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR DUNKLIN-PEMISCOT.

MS...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR ALCORN-BENTON MS-
     COAHOMA-DESOTO-LAFAYETTE-MARSHALL-PANOLA-PRENTISS-QUITMAN-
     TATE-TIPPAH-TISHOMINGO-TUNICA-UNION.

TN...FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR LAKE-OBION.

     FLASH FLOOD WATCH THROUGH WEDNESDAY EVENING FOR CARROLL-CHESTER-
     CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-HARDIN-
     HAYWOOD-HENDERSON-HENRY-LAUDERDALE-MADISON-MCNAIRY-SHELBY-
     TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Apr 25, 3:46 PM CDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
346 PM CDT MON APR 25 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-261645-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
346 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS THROUGH TONIGHT
OVER AREAS TO THE WEST OF A UNION CITY TO JACKSON TENNESSEE... TO
CHARLESTON MISSISSIPPI. THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS TO THE EAST OF THIS LINE.

STRONG...LONG TRACK TORNADOES WILL BE POSSIBLE OVER THE MODERATE
RISK AREA THIS EVENING AND EARLY OVERNIGHT. OTHER THREATS ACROSS ALL
THE MIDSOUTH INCLUDE VERY STRONG AND DAMAGING STRAIT LINE WINDS
SUFFICIENT TO TOPPLE LARGE TREES. LARGE HAIL WILL ALSO BE
POSSIBLE.

A FLASH FLOOD WATCH IS IN EFFECT FOR MOST OF THE MIDSOUTH...
GENERALLY NORTHWEST OF A LINE FROM TUPELO MISSISSIPPI TO GLENDORA
MISSISSIPPI. SEE THE LATEST FLASH FLOOD WATCH FOR ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS TUESDAY AND TUESDAY
NIGHT OVER ALL OF THE MIDSOUTH. THERE WILL BE AN ENHANCED RISK OF
STRONG LONG TRACKED TORNADOES LATE TUESDAY EVENING AND EARLY
WEDNESDAY MORNING.

ON WEDNESDAY...THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS
EAST OF THE MISSISSIPPI RIVER. THERE MAY BE AN ENHANCED RISK OF
TORNADOES AHEAD OF A LOW PRESSURE AND WARM FRONT LIFTING NORTH
THROUGH THE DELTA.

MULTIPLE ROUNDS OF THUNDERSTORMS TONIGHT THROUGH WEDNESDAY WILL
SIGNIFICANT RAINFALL TO THE MIDSOUTH...RESULTING IN THE THREAT FOR
SIGNIFICANT AND LIFE THREATENING FLASH FLOODING. A FLASH FLOOD WATCH
CONTINUES THROUGH WEDNESDAY AFTERNOON. CONSULT THE FLASH FLOOD WATCH
FOR DETAILS.

AREA RIVERS WILL RISE THROUGH NEXT WEEK...PUTTING STRESS ON LEVEES.
SIGNIFICANT... POSSIBLY RECORD BREAKING RIVER FLOODING IS POSSIBLE
ON THE MISSISSIPPI BY LATE NEXT WEEK AS RUN OFF FROM HEAVY RAINFALL
UPSTREAM BEGINS TO WORK ITS WAY SOUTH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED FROM TONIGHT THROUGH WEDNESDAY.

PWB

In the hours before

Local storm report, Apr 25, 4:03 PM CDT, 5 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
403 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     3 SE BARTLETT           35.18N 89.80W
04/25/2011                   SHELBY             TN   PUBLIC

            LARGE TREE LIMBS DOWN IN THE BELLE TREES NEIGBORHOOD.

1240 PM     TORNADO          COLLIERVILLE            35.06N 89.68W
04/25/2011                   SHELBY             TN   EMERGENCY MNGR

            TORNADO REPORTED TO EMA BY LAW ENFOREMENT

1241 PM     TORNADO          BARTLETT                35.22N 89.84W
04/25/2011                   SHELBY             TN   EMERGENCY MNGR

            TORNADO REPORTED TO EMA BY LAW ENFORCEMENT.

1246 PM     FUNNEL CLOUD     OLIVE BRANCH            34.95N 89.83W
04/25/2011                   DESOTO             MS   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NEAR THE KROGER NEAR COMMERCE AND
            MT PLEASANT.

1246 PM     FUNNEL CLOUD     1 N COLLIERVILLE        35.07N 89.68W
04/25/2011                   SHELBY             TN   PUBLIC

            WINDS ESTIMATED AT 55 MPH. LOW LYING FUNNEL CLOUD AT
            HOUSTON LEVEE AND WOLF RIVER.

0238 PM     FUNNEL CLOUD     6 W HUNTINGDON          36.01N 88.52W
04/25/2011                   CARROLL            TN   EMERGENCY MNGR

            FUNNEL CLOUD NEAR MCLEMORESVILLE.

0238 PM     FUNNEL CLOUD     NW VALE                 36.12N 88.27W
04/25/2011                   CARROLL            TN   EMERGENCY MNGR

            FUNNEL CLOUD NEAR MIXIE 4 MILES NORTHWEST OF VALE.

&&

ZEI
Local storm report, Apr 25, 5:36 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
536 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     TORNADO          4 SW ALAMO              35.74N 89.17W
04/25/2011                   CROCKETT           TN   STORM CHASER

            POSSIBLE TORNADO BETWEEN JOHNSON GROVE RD AND HWY 88.
            DAMAGE TO TWO HOUSES AND NUMEROUS TREES DOWN.

&&

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 8:15 PM CDTRiver Flood WarningMEGLowndes, Monroe7 days
Apr 25, 9:33 PM CDTFlash Flood WarningMEGTunica3 hr
Apr 25, 9:35 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica55 min
Apr 25, 10:16 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall, Tate, Tunica59 min
Apr 25, 10:18 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tate, Tunica57 min
Apr 25, 10:58 PM CDTSevere Thunderstorm WarningMEGBenton, Marshall, Tate, Tippah, Union62 min
Apr 25, 11:01 PM CDTSevere Thunderstorm WarningMEGCoahoma, Lafayette, Panola, Quitman, Tallahatchie, Union and 1 more59 min
Apr 25, 11:59 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Itawamba, Lafayette, Lee, Prentiss and 3 more76 min
Apr 26, 12:01 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Lee, Pontotoc, Union and 1 more59 min
Apr 26, 12:09 AM CDTTornado WarningMEGAlcorn, Tippah, Tishomingo36 min
Apr 26, 12:14 AM CDTTornado WarningMEGAlcorn, Lee, Prentiss, Tippah, Union31 min
Apr 26, 12:16 AM CDTTornado WarningMEGLafayette, Pontotoc, Union29 min
Apr 26, 12:24 AM CDTTornado WarningMEGCalhoun, Lafayette, Pontotoc36 min
Apr 26, 12:41 AM CDTTornado WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Union19 min
Apr 26, 12:58 AM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc and 2 more64 min
Apr 26, 3:18 AM CDTFlash Flood WarningMEGCoahoma, Panola, Quitman, Tate, Tunica3 hr
Apr 26, 6:32 AM CDTSevere Thunderstorm WarningMEGCoahoma, Quitman, Tunica30 min
Apr 26, 1:30 PM CDTRiver Flood WarningMEGLafayette43 hr
Apr 26, 4:13 PM CDTWind AdvisoryMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more13 hr
Apr 26, 5:06 PM CDTTornado WarningMEGCoahoma54 min
Apr 26, 5:26 PM CDTFlash Flood WarningMEGCoahoma, Tunica6 hr
Apr 26, 5:32 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall43 min
Apr 26, 5:52 PM CDTTornado WarningMEGCoahoma, Quitman, Tunica53 min
Apr 26, 6:02 PM CDTTornado WarningMEGTunica58 min
Apr 26, 6:15 PM CDTTornado WarningMEGCoahoma, Panola, Quitman, Tallahatchie60 min
Apr 26, 6:34 PM CDTTornado WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica56 min
Apr 26, 6:46 PM CDTSevere Thunderstorm WarningMEGDeSoto, Marshall59 min
Apr 26, 6:52 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica38 min
Apr 26, 6:56 PM CDTFlash Flood WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica6 hr
Apr 25, 7:44 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 25, 8:28 PM CDTTornado WarningMEGClay35 min
Apr 25, 8:39 PM CDTSevere Thunderstorm WarningMEGCross, Lee, Phillips, St. Francis66 min
Apr 25, 9:00 PM CDTTornado WarningMEGCross, Poinsett45 min
Apr 25, 9:15 PM CDTFlash Flood WarningMEGClay3 hr
Apr 25, 9:18 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Cross, Poinsett42 min
Apr 25, 9:45 PM CDTSevere Thunderstorm WarningMEGCraighead, Crittenden, Mississippi, Poinsett45 min
Apr 25, 10:28 PM CDTSevere Thunderstorm WarningMEGMississippi47 min
Apr 25, 10:38 PM CDTFlash Flood WarningMEGMississippi3 hr
Apr 25, 10:45 PM CDTFlash Flood WarningMEGClay, Greene3 hr
Apr 25, 10:47 PM CDTSevere Thunderstorm WarningMEGMississippi43 min
Apr 26, 12:14 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph12 hr
Apr 26, 1:32 AM CDTAreal Flood WarningMEGClay, Greene10 hr
Apr 26, 11:39 AM CDTAreal Flood WarningMEGClay, Craighead, Greene, Lawrence, Randolph8 hr
Apr 26, 3:08 PM CDTSpecial Weather StatementMEGLee, St. Francis52 min
Apr 26, 3:16 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis44 min
Apr 26, 3:54 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis51 min
Apr 26, 4:00 PM CDTSevere Thunderstorm WarningMEGCross, Lee, St. Francis45 min
Apr 26, 4:09 PM CDTFlash Flood WarningMEGCross, Lee, St. Francis6 hr
Apr 26, 4:35 PM CDTTornado WarningMEGCross, Lee, St. Francis55 min
Apr 26, 4:40 PM CDTSevere Thunderstorm WarningMEGCraighead, Mississippi50 min
Apr 26, 5:27 PM CDTTornado WarningMEGCrittenden, St. Francis48 min
Apr 26, 5:34 PM CDTSevere Thunderstorm WarningMEGCrittenden, Cross, St. Francis41 min
Apr 26, 5:49 PM CDTFlash Flood WarningMEGCrittenden, Cross, Mississippi, Poinsett, St. Francis6 hr
Apr 26, 5:53 PM CDTTornado WarningMEGCrittenden37 min
Apr 26, 6:09 PM CDTTornado WarningMEGCrittenden50 min
Apr 26, 6:31 PM CDTFlash Flood WarningMEGCrittenden, Mississippi6 hr
Apr 26, 6:33 PM CDTSevere Thunderstorm WarningMEGMississippi42 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2011Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.